# SDR ASOA04596

- Difficulty date: August 14, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 601R3117117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE LEFT AND RIGHT OUTBOARD CLIPS AT FS 484, BL 27 TO 36 WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE LEFT AND RIGHT OUTBOARD CLIPS AT FS 484, BL 27 TO 36 IAW ASA EO 600-53-0098.  (M)
